# SDR 0203959914

- Difficulty date: November 13, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- Aircraft time: 78,655 hours, 87,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, two cracks were found, on in the pan and one in the support of the aft ventral door. Repaired per EA 99-191379.
